# SDR CALA0500410

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 58,665 hours, 26,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6554801512
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER O/B CHORD CORRODED AT STA 227.8 FROM LBL 6 TO RBL 8.  REPAIRED IAW ECRA 5311-01245.
